Restless Legs Syndrome

Strayingfromhome

Has anyone else experienced unusual sexual urges while being on requip or neutron patch. I had been on requip since the late 1990’s and then switched to a 3 mg neupro patch. Since being on them I have had a increased urge for sex and started going to massage parlors and then to prostitutes. Totally out of character. My neurologist is weaning me off the patch as apparently this is a side effect of neutro patch and requip. I’m now trying to kick an addiction to sex. Help!!

4 Replies
oldestnewest

My sex drive went through the roof on Mirapexin, it is a common enough side effect. It was terrible as my wife didn't share my high drive and I couldn't sneak the Mirapexin into her tea :)

Thankfully my case wasn't as severe as yours and didn't cause any hassle outside of my own torment. I'm glad things are getting sorted out for you it must have been very strange and unsettling for you.

2 likes
Reply

Thanks for letting me know that I’m not the only one with these symptoms. I’m still on the one mg neupro patch with 1200mg of gabapentin. Some nights are better than others but I need to get totally off the patch. I’m glad your symptoms weren’t quite as bad. I’ve been 4 weeks without stepping out.!!!

Reply

You are very welcome. Have you looked into sex addiction support groups or contacted your local addiction treatment unit?

It could also be that the drug is still fuelling things and that when you come away completely you will be better.

I stopped the patch 4 months ago - I was augmenting and realised before going to look for more drugs so I stopped. I stopped cold even though I know it is more advisable to wean off but I wanted off ASAP. Since stopping not only has the all over RLS lessened but a lot of strange zaps and sensations in my head and a fogginess has lifted. I am only now realising how much the drug was effecting me!

Reply

Hello,

For me it was a compulsive gambling addiction. I still am taking Pramipexole but trying to wean off of it because dopamine agonist drugs can have this as a side effect and it has made me a totally different person. I have compulsive gambling and shopping addictions and I am trying to come off the Pramipexole but it is the only thing that is helping my RLS. It's a horrible double edge sword where I lose both ways.

Reply

You may also like...